# SDR DALA2019112646919

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 74,609 hours, 9,790 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOWING CREW REPORTED DAMAGE AT THE AFT CARGO FORWARD LOWER CORNER AT STRINGER 47 BETWEEN FR 60 AND 61. COMPLIED WITH ER/A 583335-14 SECTION 1. LP 6546094
